# SDR UPS99228444

- Difficulty date: January 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19717
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: BAC15104417178
- Condition: Cracked
- Location: Ws 171.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, LT WING UPPER STRINGER 19 IS CRACKED AT WS 171.5 (VENT STRINGER).  REPAIRED SECTION OF STRINGER 19 AT WS 171.5 PER SRM 57-10-4.
